Generalized varying coefficient models with unknown link function
Authors: Kuruwita, C. N.; Kulasekera, K. B.; Gallagher, C. M.
Source: Biometrika, Volume 98, Number 3, 13 September 2011 , pp. 701-710(10)
Publisher: Oxford University Press
Abstract:We propose a new estimation method for generalized varying coefficient models where the link function is specified up to some smoothness conditions. Consistency and asymptotic normality of the estimated varying coefficient functions are established. Simulation results and a real data application demonstrate the usefulness of the new method.
Document Type: Research article
Publication date: 2011-09-13